In this paper, we solve the Dirichlet problem for a linear second-order partial differential equation with the Riemann- Liouville fractional derivative. When the order of fractional differentiation is an integer, the equation under consideration transforms into a mixed equation of the Lavrent’ev-Bitsadze type. Existence theorem is proved using the Fourier method and methods of special functions theory.
Digital Object Identifier (DOI)
Olesya Khazhismelovna, Masaeva
"Existence of Solution to Dirichlet Problem for Generalized Lavrent’ev-Bitsadze Equation with a Fractional Derivative,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss3/7